MAUDE Adverse Event Report: Roche Diagnostics Alanine Aminotransferase acc. to IFCC with pyridoxal phosphate activation; nadh oxidation/nad reduction, alt/sgpt

Roche Diagnostics Alanine Aminotransferase acc. to IFCC with pyridoxal phosphate activation; nadh oxidation/nad reduction, alt/sgpt
Catalog Number 04467388190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).It was found that the customer inverts patient samples 2-3 times after collection, allows samples to clot for 15-20 minutes, and centrifuges them at 2739 g.The manufacturer recommends 5-6 inversions, 30 minutes for clotting, and centrifugation at 1800-2200 g.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 and altp results for 4 patient samples on a cobas 4000 c311 stand alone system.This medwatch will cover alt.Refer to medwatch with a1 patient identifier (b)(6) for information on the creatinine results.On (b)(6) 2026, sample 1 had an initial creatinine result of 2.27 mg/dl.The customer questioned the result as it did not match the patient's clinical history which prompted them to repeat the sample.The repeat result was 0.82 mg/dl.No questionable results were reported outside of the laboratory.On (b)(6) 2026, sample 2 had an initial creatinine result of 7.41 mg/dl.The repeat result was 0.56 mg/dl.On (b)(6) 2026, sample 3 had an initial creatinine result of 3.21 mg/dl.The repeat result was 1.03 mg/dl.On (b)(6) 2026, sample 4 had an initial alt result of 584.1 u/l.The repeat result was 19.4 u/l.

Brand Name
Alanine Aminotransferase acc. to IFCC with pyridoxal phosphate activation
Common Device Name
nadh oxidation/nad reduction, alt/sgpt
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key50199917
Report Number1823260-2026-03254
Device Sequence Number13371111
Product Code CKA
UDI-Device Identifier04015630920532
UDI-Public04015630920532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
k954992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04467388190
Device Lot Number89425901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown